Warning: fopen(/home/virtual/jikm/journal/upload/ip_log_2021-12.txt): failed to open stream: Permission denied in /home/virtual/lib/view_data.php on line 73 Warning: fwrite() expects parameter 1 to be resource, boolean given in /home/virtual/lib/view_data.php on line 74 A Case Report on Korean Medical Treatment of a Patient with Abnormal Liver Function Induced by Rovazet
| Home | E-Submission | Sitemap | Editorial Office |  
top_img
The Journal of Internal Korean Medicine > Volume 42(5); 2021 > Article
The Journal of Internal Korean Medicine 2021;42(5): 846-852.
doi: https://doi.org/10.22246/jikm.2021.42.5.846
로바젯정으로 유발된 간수치 상승 환자의 한방 치료 증례 보고
강희경1,2, 조임학1,2, 이찬1,2, 허기윤1,2, 김민화1,2, 권정남1,2, 김소연1,2, 박성하1,2, 윤영주1,2, 이인1,2, 최준용1,2, 홍진우1,2, 한창우1,2
1부산대학교 한방병원 한방내과
2부산대학교 한의학전문대학원 한의학과
A Case Report on Korean Medical Treatment of a Patient with Abnormal Liver Function Induced by Rovazet
Hee-kyung Kang1,2, Im-hak Cho1,2, Chan Lee1,2, Gi-yoon Heo1,2, Min-hwa Kim1,2, Jung-nam Kwon1,2, So-yeon Kim1,2, Seong-ha Park1,2, Young-ju Yun1,2, In Lee1,2, Jun-yong Choi1,2, Jin-woo Hong1,2, Chang-woo Han1,2
1Dept. of Internal Medicine, Korean Medicine Hospital, Pusan National University
2School of Korean Medicine, Pusan National University
Correspondence  Chang-woo Han ,Tel: 055-360-5957, Fax: 050-4181-6118, Email: hancw320@pusan.ac.kr
Received: September 6, 2021,   Accepted: October 22, 2021,   Published online: October 30, 2021.
ABSTRACT
Objective:
This study evaluated a clinical case of a patient with Rovazet-induced abnormal liver function treated with intradermal acupuncture.

Method:
A 59-year-old woman with abnormal liver function induced by Rovazet ceased taking the drug and instead received intradermal acupuncture treatment. After 15 days, clinical symptoms and laboratory test results were evaluated.

Results:
Aspartate aminotransferase and alanine aminotransferase levels decreased, and clinical symptoms such as nausea and fatigue improved after treatment with intradermal acupuncture and cessation of the Rovazet.

Conclusion:
This study meaningfully examined a clinical case of a patient with abnormal liver function induced by a lipid-lowering agent, which is uncommon in Korea. Unfortunately, the lack of clear evidence and the use of only one case are limitations of the study.
Key words: rovazet, abnormal liver function, Korean medicinal treatment, case report
Editorial Office
Dongguk University Ilsan Oriental Hospital
27, Dongguk-ro, Ilsandong-gu, Goyang-si, Gyeonggi-do, 10326 Korea
TEL: +82-31-961-9046   FAX: +82-31-961-9049   E-mail: jikm.edit@gmail.com
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Society of Internal Korean Medicine.                 Developed in M2PI      |      Admin Login